Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 209–210 (Mi umn2936)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Bounds on the degree of a three-dimensional Fano variety representable by a fibering on a conic

I. V. Demin


Full text: PDF file (112 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 241–242

Bibliographic databases:

MSC: 14J45, 14C15
Received: 11.04.1980
Revised: 11.11.1980

Citation: I. V. Demin, “Bounds on the degree of a three-dimensional Fano variety representable by a fibering on a conic”, Uspekhi Mat. Nauk, 36:3(219) (1981), 209–210; Russian Math. Surveys, 36:3 (1981), 241–242

Citation in format AMSBIB
\Bibitem{Dem81}
\by I.~V.~Demin
\paper Bounds on the degree of a~three-dimensional Fano variety representable by a~fibering on a~conic
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn2936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622729}
\zmath{https://zbmath.org/?q=an:0504.14033|0513.14020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..241D}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 241--242
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2936
  • http://mi.mathnet.ru/eng/umn/v36/i3/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. L'vovskii, “Boundedness of the degree of Fano threefolds”, Math. USSR-Izv., 19:3 (1982), 521–558  mathnet  crossref  mathscinet  zmath
    2. Prokhorov, YG, “On the degree of Fano threefolds with canonical Gorenstein singularities”, Sbornik Mathematics, 196:1–2 (2005), 77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Fano threefolds with infinite automorphism groups”, Izv. Math., 83:4 (2019), 860–907  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:181
    Full text:80
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021